Jump to content
CrazyBoards.org

Recommended Posts

I'm almost in the same boat as you. I've been on Vraylar (1.5mg) for about a month now and my PNP upped it to 3mg a few days ago. I tolerate it well but don't trust it enough to be able to go off my Geodon. Yet.

Vraylar was activating for me in the beginning so I had to take it in the morning. I still take it in the morning but I can't say that it is still activating.

My PNP says my affect is brighter. I feel a little bit more like doing things like cooking or spending time with other people. I don't feel joyous or happy or anything exciting like that...I just feel a little more social.

 

I have noticed, as an unintended side effect, that a couple of my symptoms from benzo withdrawals (coming up on three months) aren't as bad. I wouldn't presume to think that this will last long but I am going to enjoy it for the time that it does.

 

 

Edited by Ruins
addition
Link to comment
Share on other sites

5 hours ago, Ruins said:

I'm almost in the same boat as you. I've been on Vraylar (1.5mg) for about a month now and my PNP upped it to 3mg a few days ago. I tolerate it well but don't trust it enough to be able to go off my Geodon. Yet.

Vraylar was activating for me in the beginning so I had to take it in the morning. I still take it in the morning but I can't say that it is still activating.

My PNP says my affect is brighter. I feel a little bit more like doing things like cooking or spending time with other people. I don't feel joyous or happy or anything exciting like that...I just feel a little more social.

 

I have noticed, as an unintended side effect, that a couple of my symptoms from benzo withdrawals (coming up on three months) aren't as bad. I wouldn't presume to think that this will last long but I am going to enjoy it for the time that it does.

 

 

Do you also take an anti-depressant with it? If so, what type? I am on Prozac. 

I'm on day 4 of Vraylar and so far I really only notice insomnia. I keep waking up really early and wanting to eat. I take it in the afternoon.

Link to comment
Share on other sites

On August 11, 2016 at 11:25 PM, surreal said:

Do you also take an anti-depressant with it? If so, what type? I am on Prozac. 

I'm on day 4 of Vraylar and so far I really only notice insomnia. I keep waking up really early and wanting to eat. I take it in the afternoon.

 

I take 80mg of Geodon. My 'doctor' wants to replace the Geodon with the Vraylar eventually. I have been eating like a madman for the last six weeks but I hadn't attributed it to the Vraylar until you mentioned it. My doctor upped by Vraylar and Vvyvanse this week so I'm all about the trendy crazymeds.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...